Alert archive / Alabama / Small Craft Advisories in 2009
Small Craft Advisory 3, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Jan 12, 2009, 3:40 PM CST. It took effect at Jan 13, 2009, 12:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2009, 3:40 PM CST (21:40 UTC)
- In effect from
- Jan 13, 2009, 12:00 PM CST
- Expired
- Jan 14, 2009, 6:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
725 WHUS74 KMOB 122140 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 340 PM CST MON JAN 12 2009 ...SMALL CRAFT ADVISORY FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE OUT 60 NM EXCEPT MOBILE BAY... .NORTHEAST WINDS OVER THE MARINE AREA INCREASE SOMEWHAT OVERNIGHT AS A LOW PRESSURE SYSTEM MOVES FROM THE CENTRAL TO EASTERN GULF AND A COLD FRONT APPROACHES FROM THE SOUTHERN PLAINS. THE COLD FRONT MOVES ACROSS THE COASTAL WATERS ON TUESDAY WITH A STRONG NORTHWEST WIND IN THE WAKE OF THE FRONT. THE OFFSHORE FLOW SUBSIDES TUESDAY NIGHT INTO WEDNESDAY AS HIGH PRESSURE SETTLES OVER THE AREA. GMZ670-675-130545- /O.NEW.KMOB.SC.Y.0003.090113T1900Z-090114T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 340 PM CST MON JAN 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS EARLY TUESDAY AFTERNOON...THEN DECREASE TO 15 TO 20 KNOTS LATE TUESDAY EVENING. SEAS WILL BUILD TO 5 TO 7 FEET BY 6 PM TUESDAY THEN SUBSIDE TO 3 TO 5 FEET BY MIDNIGHT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-130545- /O.NEW.KMOB.SC.Y.0003.090113T2100Z-090114T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 340 PM CST MON JAN 12 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 9 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS TUESDAY AFTERNOON...THEN DECREASE TO 15 TO 20 KNOTS EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
887 WHUS74 KMOB 130329 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 929 PM CST MON JAN 12 2009 ...SMALL CRAFT ADVISORY FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE OUT 60 NM EXCEPT MOBILE BAY... .NORTHEAST WINDS OVER THE MARINE AREA INCREASE SLIGHTLY OVERNIGHT AS A LOW MOVES FROM THE CENTRAL TO EASTERN GULF AND A COLD FRONT APPROACHES FROM THE SOUTHERN PLAINS. THIS FIRST OF SEVERAL FRONTS WILL PASS ON TUESDAY WITH A STRONG NORTHWEST WIND BEHIND IT. WIND WILL SUBSIDE TUESDAY NIGHT INTO WEDNESDAY AS A HIGH MOVES OVER THE AREA. ANOTHER STRONG FRONT WILL PASS WEDNESDAY NIGHT BRINGING A STRONG NORTH WIND WHICH WILL SUBSIDES FRIDAY AS A LARGE HIGH MOVES IN. A LIGHT EASTERLY FLOW DEVELOPS ON SATURDAY AS THE HIGH MOVES EAST OF THE AREA. GMZ670-675-131130- /O.CON.KMOB.SC.Y.0003.090113T1900Z-090114T0600Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 929 PM CST MON JAN 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS EARLY TUESDAY AFTERNOON...THEN DECREASE TO 15 TO 20 KNOTS LATE TUESDAY EVENING. SEAS WILL BUILD TO 5 TO 7 FEET BY 6 PM TUESDAY THEN SUBSIDE TO 3 TO 5 FEET BY MIDNIGHT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-131130- /O.CON.KMOB.SC.Y.0003.090113T2100Z-090114T0300Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 929 PM CST MON JAN 12 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM CST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM CST TUESDAY. NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS TUESDAY AFTERNOON...THEN DECREASE TO 15 TO 20 KNOTS EARLY TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
443 WHUS74 KMOB 130957 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR MOBILE BAY AND THE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE OUT 60 NM... .NORTH WINDS OVER THE MARINE AREA WILL BECOMING NORTHWEST AND INCREASE THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. WIND WILL THEN SUBSIDE TONIGHT INTO WEDNESDAY AS A HIGH MOVES OVER THE AREA. ANOTHER STRONG FRONT WILL PASS WEDNESDAY NIGHT BRINGING A STRONG NORTH WIND WHICH WILL SUBSIDES FRIDAY AS A LARGE HIGH MOVES IN. A LIGHT EASTERLY FLOW ON SATURDAY WILL TURN TO THE SOUTH AND INCREASE AS THE HIGH MOVES EAST OF THE AREA. GMZ630-131800- /O.EXB.KMOB.SC.Y.0003.090113T2100Z-090114T0600Z/ MOBILE BAY- 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS AROUND MID AFTERNOON...AND THEN DECREASE TO 15 TO 20 KNOTS BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-131800- /O.EXT.KMOB.SC.Y.0003.090113T1800Z-090114T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM CST WEDNESDAY... NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS AROUND MID AFTERNOON...AND THEN DECREASE TO 15 TO 20 KNOTS BY LATE EVENING. SEAS WILL BUILD TO 4 TO 6 FEET BY 6 PM THEN SUBSIDE TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-131800- /O.EXT.KMOB.SC.Y.0003.090113T2100Z-090114T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS AROUND MID AFTERNOON...AND THEN DECREASE TO 15 TO 20 KNOTS BY LATE EVENING. SEAS WILL BUILD TO 5 TO 7 FEET BY 6 PM THEN SUBSIDE TO AROUND 5 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
453 WHUS74 KMOB 131020 CCA MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR MOBILE BAY AND THE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE OUT 60 NM... .NORTH WINDS OVER THE MARINE AREA WILL BECOMING NORTHWEST AND INCREASE THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. WIND WILL THEN SUBSIDE TONIGHT INTO WEDNESDAY AS A HIGH MOVES OVER THE AREA. ANOTHER STRONG FRONT WILL PASS WEDNESDAY NIGHT BRINGING A STRONG NORTH WIND WHICH WILL SUBSIDES FRIDAY AS A LARGE HIGH MOVES IN. A LIGHT EASTERLY FLOW ON SATURDAY WILL TURN TO THE SOUTH AND INCREASE AS THE HIGH MOVES EAST OF THE AREA. GMZ630-131800- /O.EXB.KMOB.SC.Y.0003.090113T2100Z-090114T0600Z/ MOBILE BAY- 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS AROUND MID AFTERNOON...AND THEN DECREASE TO 15 TO 20 KNOTS BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-131800- /O.EXT.KMOB.SC.Y.0003.090113T1800Z-090114T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 3 AM CST WEDNESDAY... NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS AROUND NOON...AND THEN DECREASE TO 15 TO 20 KNOTS LATE TONIGHT. SEAS WILL BUILD TO 5 TO 7 FEET BY 6 PM THEN SUBSIDE TO AROUND 5 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-131800- /O.EXT.KMOB.SC.Y.0003.090113T2100Z-090114T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 357 AM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... NORTHWEST WINDS WILL INCREASE TO AROUND 20 KNOTS AROUND MID AFTERNOON...AND THEN DECREASE TO 15 TO 20 KNOTS BY LATE EVENING. SEAS WILL BUILD TO 4 TO 6 FEET BY 6 PM THEN SUBSIDE TO 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
998 WHUS74 KMOB 131954 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 154 PM CST TUE JAN 13 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE OUT 60 NM EXCEPT MOBILE BAY... .NORTHERLY WINDS WILL INCREASE LATE THIS AFTERNOON THROUGH THE EVENING HOURS AS A COLD FRONT MOVES ACROSS THE MARINE AREA. THE OFFSHORE FLOW WILL SUBSIDE LATER TONIGHT THROUGH WEDNESDAY AS HIGH PRESSURE MOVES OVER THE AREA. GMZ630-132100- /O.CAN.KMOB.SC.Y.0003.090113T2100Z-090114T0600Z/ MOBILE BAY- 154 PM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS WILL BECOME NORTHWEST AND INCREASE TO 15 TO 20 KNOTS THIS EVENING BUT WILL NOT SATISFY SMALL CRAFT ADVISORY CRITERIA. $$ GMZ650-655-140400- /O.EXT.KMOB.SC.Y.0003.090113T2200Z-090114T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 154 PM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. WINDS WILL BECOME NORTHWEST AND INCREASE TO AROUND 20 KNOTS BY 6 PM THEN BECOME NORTH AT 15 TO 20 KNOTS BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ670-675-140400- /O.CON.KMOB.SC.Y.0003.000000T0000Z-090114T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 154 PM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY. WINDS WILL BECOME NORTHWEST AND INCREASE TO AROUND 20 KNOTS THIS AFTERNOON THEN DECREASE TO 15 TO 20 KNOTS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
219 WHUS74 KMOB 140325 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 925 PM CST TUE JAN 13 2009 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE OUT 60 NM INCLUDING MOBILE BAY... .NORTHERLY WINDS AROUND 20 KNOTS WITH OCCASIONAL HIGHER GUST WILL SLOWLY DIMINISH BEFORE SUNRISE. THE WINDS WILL DIMINISH AS HIGH PRESSURE BUILDS FROM WEST TO EAST ACROSS THE MARINE AREA EARLY WEDNESDAY MORNING. GMZ630-140900- /O.EXB.KMOB.SC.Y.0003.090114T0325Z-090114T0900Z/ MOBILE BAY- 925 PM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. NORTHWEST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS WILL PERSIST THROUGH ABOUT 3 AM ...DIMINISHING TO 15 TO 20 KNOTS BEFORE SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-140900- /O.EXT.KMOB.SC.Y.0003.000000T0000Z-090114T0900Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 925 PM CST TUE JAN 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY. NORTHWEST WINDS AROUND 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS WILL PERSIST THROUGH ABOUT 3 AM ...DIMINISHING TO 15 TO 20 KNOTS BEFORE SUNRISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
490 WHUS74 KMOB 140851 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 251 AM CST WED JAN 14 2009 ...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 6 AM FOR THE COASTAL WATERS OF ALABAMA AND THE WESTERN FLORIDA PANHANDLE OUT TO 20 NM... .NORTHERLY WINDS AT 20 TO 25 KNOTS NEAR SHORE WILL SLOWLY DIMINISH THROUGH DAYBREAK AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. GMZ670-675-141000- /O.EXP.KMOB.SC.Y.0003.000000T0000Z-090114T0900Z/ WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 251 AM CST WED JAN 14 2009 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING. NORTHERLY WINDS AT 15 TO 20 KNOTS WILL GRADUALLY DIMINISH THROUGH LATE MORNING WITH SEAS OF 4 TO 5 FEET. $$ GMZ630-650-655-141200- /O.EXT.KMOB.SC.Y.0003.000000T0000Z-090114T1200Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- 251 AM CST WED JAN 14 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. NORTHERLY WINDS AT 20 TO 25 KNOTS NEAR SHORE WILL SLOWLY DIMINISH THROUGH DAYBREAK AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 11:21 AM CST, 4 hours 19 minutes earlier.
Area forecast discussion, Jan 12, 11:21 AM CST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1121 AM CST MON JAN 12 2009
.AVIATION...FOR THE 18Z ISSUANCE...VFR CONDITIONS WILL CONTINUE
THROUGH THE NEXT 24 HOURS FOR THE TAF SITES. /29
** PREVIOUS DISCUSSION **
.SHORT TERM...TODAY AND TONIGHT...FORECAST AREA WILL REMAIN UNDER
THE INFLUENCE OF A VERY LARGE (AND STILL DEVELOPING) UPPER TROUGH
THAT EXTENDS FROM THE ROCKIES TO THE WESTERN ATLANTIC. ELONGATED
SURFACE HIGH PRESSURE EXTENDING FROM THE MID-ATLANTIC STATES TO EAST
TEXAS WILL MOVE QUICKLY TO THE NORTHEAST AS THE NEXT COLD FRONT
APPROACHES FROM THE NORTHWEST. AN AREA OF LOW PRESSURE WILL ALSO
DEVELOP OVER THE CENTRAL GULF THIS AFTERNOON ALONG A STALLED FRONTAL
BOUNDARY AND MOVE NORTHEAST TOWARD CENTRAL FLORIDA. THE COOL DRY
AIRMASS WILL ALLOW FOR HIGH TEMPERATURES TO BE SLIGHTLY BELOW NORMAL
(MID/UPPER 50S) AND FAIRLY UNIFORM IN COVERAGE. MOSTLY CLEAR SKIES
TONIGHT WILL BRING OVERNIGHT LOWS DOWN INTO THE MID/UPPER 20S
INLAND...AND THE 30S ACROSS THE COASTAL SECTIONS. /22
&&
.LONG TERM...FOR TUE THE FIRST OF TWO CANADIAN/ARCTIC AIRMASSES
SHIFTS SOUTH ACROSS THE CENTRAL CONUS GIVING WAY TO A DRY COLD FRONT
MOVING ACROSS THE CENTRAL GULF STATES AND NORTH CENTRAL GULF DURING
THE MID MORNING TO EARLY AFTERNOON HOURS. IN THE WAKE OF THE FRONT
BRISK NORTHERLY WINDS WILL CONTINUE THROUGH ABOUT 06Z WED THEN
GRADUALLY DIMINISH WED MORNING. THIS SFC RIDGE SETTLES OVER THE
LOWER MS RIVER VALLEY AND CENTRAL GULF REGION THROUGH 06Z THU
FOLLOWED BY REINFORCING COLD AIR ADVECTION EARLY THU MORNING AS NEXT
SFC HIGH SHIFTS SOUTHEAST FROM CENTRAL CANADA. THIS 1040 HIGH
SETTLES OVER MUCH OF THE SOUTHEAST CONUS AND CENTRAL GULF COAST
REGION THU THROUGH FRI EVENING RESULTING IN SOME OF THE COLDEST
TEMPS FOR THE WINTER SEASON SO FAR. 00Z MEX GUIDANCE NOW DEPICTS
LOWS OVER THE NORTHERN 2/3 OF THE CWFA WILL FALL TO THE UPPER TEENS
FRI MORNING...POSSIBLY FALLING TO THE MIDDLE TEENS IN THE CEW AREA.
BY MID WEEK...WED AFT...IF THIS LOOKS TO BE THE CASE BELIEVE A HARD
FREEZE WARNING WILL BE ISSUED FOR THU NIGHT/FRI MORNING. AS FOR NOW
WILL CONTINUE TO MONITOR INCOMING MODEL GUIDANCE A SEE IF WE CAN
PINPOINT BETTER WHERE THE COLDEST TEMPS WILL BE FRI MORNING. AS FOR
PRECIP NEXT CHANCE FOR MEASURABLE RAIN OVER THE CWFA LOOKS TO BE SUN
INTO MON OF NEXT WEEK AS WEAKENING MID TO UPPER TROF OF LOW PRESSURE
PASSES WELL TO THE NORTH RESULTING IN A WEAK FRONTAL BOUNDARY
STALLING INLAND WELL NORTH OF THE COAST. AS FOR TEMPS WILL CONTINUE
TO USE THE CURRENT 00Z MEX GUIDANCE FOR TEMPS IN THE EXTENDED GRIDS.
/32
&&
.AVIATION...12Z ISSUANCE)...VFR CONDITIONS WILL PERSIST THROUGH THE
FORECAST PERIOD. /22
&&
.MARINE...STRONG NORTHERLY WINDS WILL CONTINUE OVER THE NORTHERN
GULF THROUGH THE EARLY MORNING HOURS AS HIGH PRESSURE SETTLES OVER
THE LOWER MISSISSIPPI VALLEY. HIGH PRESSURE ACROSS THE DEEP SOUTH
WILL MOVE QUICKLY TO THE NORTHEAST TODAY AS A COLD FRONT APPROACHES
FROM THE NORTHWEST. THE FRONT WILL PASS THE MARINE AREA TUESDAY
MORNING WITH THE REINFORCEMENT OF A STRONG HIGH BEHIND IT. OFFSHORE
FLOW WILL INCREASE WITH BUILDING SEAS TUESDAY AND TUESDAY NIGHT.
WIND AND SEAS WILL DECREASE WEDNESDAY. A STRONGER HIGH WILL BRING
ANOTHER ROUND OF STRONG NORTH WIND AND HIGH SEAS THURSDAY AND
THURSDAY NIGHT. /22
&&
&&
.FIRE WEATHER...A RED FLAG WARNING IS IN EFFECT TODAY FOR THE
WESTERN FLORIDA PANHANDLE DUE TO LONG DURATION OF LOW RELATIVE
HUMIDITIES. DUE TO MORE DRY WEATHER EXPECTED ON WED A FIRE WEATHER
WATCH IS ALSO IN EFFECT FOR LATE WED MORNING AND WED AFT. /32
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 59 34 53 27 / 00 00 05 05
PENSACOLA 57 36 56 30 / 00 00 05 05
DESTIN 57 41 58 35 / 00 00 05 05
EVERGREEN 57 27 53 25 / 00 00 05 05
WAYNESBORO 57 28 51 24 / 00 00 05 05
CAMDEN 56 27 51 25 / 00 00 10 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...RED FLAG WARNING FROM 10 AM MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
FIRE WEATHER WATCH FROM 10 AM TUESDAY TO 5 PM TUESDAY FOR THE
FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 10 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Jan 12, 5:38 AM CST, 10 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 538 AM CST MON JAN 12 2009 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-131145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 538 AM CST MON JAN 12 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT A STRONG NORTHERLY WINDS WILL CONTINUE OVER THE NORTHERN GULF THROUGH THE EARLY MORNING HOURS BRINGING HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT. MINOR RIVER FLOODING WILL OCCUR ACROSS SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI TODAY ALONG PORTIONS OF THE TOMBIGBEE...LEAF AND CHICKASAWHAY RIVERS. A DRY AIRMASS IN PLACE ALONG WITH MILD AFTERNOON TEMPERATURES WILL PRODUCE LOW RELATIVE HUMIDITY VALUES...AND CREATE AN INCREASED RISK OF WILD FIRES. WITH DRY AIR AND MOSTLY CLEAR SKIES TONIGHT...LIGHT FREEZING CONDITIONS WILL OCCUR TONIGHT AS OVERNIGHT LOWS REACH THE MID/UPPER 20S TO LOWER 30S NORTH OF THE I-10 CORRIDOR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG OFFSHORE FLOW CAN BE EXPECTED OVER THE MARINE AREA TUESDAY AND THURSDAY THIS WEEK AS HIGH PRESSURE IS REINFORCED FROM THE NORTHWEST. MUCH COLDER CONDITIONS CAN BE EXPECTED THIS NEXT WEEK...WITH MIDDLE 20S FORECAST OVER OUR INLAND AREAS TUESDAY NIGHT...AND UPPER TEENS TO LOWER 20S POSSIBLE OVER THE INLAND AREAS THURSDAY NIGHT. STAY TUNED FOR ADDITIONAL UPDATES AND POSSIBLE HARD FREEZE WARNINGS IN THE MID TO LATE WEEK TIME FRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 2:22 AM CST | Fire Weather Watch | MOB | 25 hr | |
| Jan 12, 2:32 PM CST | Fire Weather Watch | MOB | 23 hr |
Nearby
Small Craft Advisories in Alabama, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.